Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Am diabetic, want to lose weight. Should I use metaslim india?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 230 Questions

I am a diabetic and I want to loose my weight. I go for walks almost daily. I saw this add on tv on metaslim india product for weight loss. I wanted to understand if this product is ok to be used for weight loss along with frequent exercising and controlled diet. Please advise is the link of the internet site which is relating to this product.

Regards, XXXXXXX

Regards, XXXXXXX

Posted Sun, 26 Aug 2012 in Diabetes
Answered by Dr. Shivaprasad C 9 hours later
You have enquired regarding the efficacy of an ayurvedic preparation which appears to give good results in causing weight loss. Since it is based on natural plant derived ingredients it appears to be quite safe. There is no reason to believe that this drug wont be beneficial to you. However, there are few things which you have to be aware of- Since the drug is an ayurvedic preparation pharmacokinetics and pharmacodynamics wouldnt have been studied in detail. We as diabetologists and Endocrinologists have limited experience with this drug because it is not FDA approved for use in obesity. The efficacy of many such drugs is often lower than that cited in the website. the side effects may vary from patient to patient and it wont be possible to say in advance if there would be any side effects in you.
This is not to discourage you from using this drug. If you are quite interested in this preparation use for a short period like 2-3 months. If you develop any side effects or if u find it not useful than discontinue. Wishing you the very best in your efforts to lose weight and do not forget your diet and exercise- they are more important in the long term.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor